Homoclinic Orbits for a Class of Nonperiodic Hamiltonian Systems with Some Twisted Conditions
Qi Wang and
Qingye Zhang
Abstract and Applied Analysis, 2013, vol. 2013, 1-11
Abstract:
By the Maslov index theory, we will study the existence and multiplicity of homoclinic orbits for a class of asymptotically linear nonperiodic Hamiltonian systems with some twisted conditions on the Hamiltonian functions.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/610906.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/610906.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:610906
DOI: 10.1155/2013/610906
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().